# SDR J7SA2024020500381

- Difficulty date: January 28, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 9,608 hours, 6,535 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Trim & Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM AND FLAP INTERMITTENTLY SHOW RED X DURING FLIGHT. REPLACED # 1 FCE IAW EMB 505 AMM 27-03-01. RIGGING AND OPS CHECK GOOD.
